Year : 2011  |  Volume : 53  |  Issue : 2  |  Page : 152--153

Clozapine induced eosinophilia


Pradipta Majumder, RK Chadda, P Goyal, A Mittal, Nand Kumar 
 Department of Psychiatry, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Pradipta Majumder
R. N0. 4096, Teaching Block, 4th Floor, Department of Psychiatry, All India Institute of Medical Sciences (AIIMS), Ansari Nagar, New Delhi - 110 029
India

Clozapine is associated with a number of side effects and careful monitoring of them is a very important aspect of management of the patients receiving the same. Common side effects of clozapine are sedation, sialorrhoea, weight gain etc. Rarely clozapine is also associated with eosinophilia. Here we present a case of schizoaffective disorder who was receiving clozapine and developed eosinophilia during the initial weeks of treatment with clozapine which came down to baseline after a few weeks of continuation of therapy. Although there are reports of eosinophilia developing in course of treatment with clozapine among patients suffering from schizophrenia but this may be the first case of eosinophilia associated with clozapine use in case of schizoaffective disorder.


How to cite this article:
Majumder P, Chadda R K, Goyal P, Mittal A, Kumar N. Clozapine induced eosinophilia.Indian J Psychiatry 2011;53:152-153


How to cite this URL:
Majumder P, Chadda R K, Goyal P, Mittal A, Kumar N. Clozapine induced eosinophilia. Indian J Psychiatry [serial online] 2011 [cited 2021 Oct 17 ];53:152-153
Available from: https://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=2011;volume=53;issue=2;spage=152;epage=153;aulast=Majumder;type=0